# SDR AALA201805299044

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 66,765 hours, 25,231 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 68422
- Condition: Faulted
- Location: Nr 4 Mlg
- Part time: 11,407 hours, 4,959 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  ECAM MESSAGES APPEARED FOR BRAKES, AUTO BRAKE FAULT, BRAKE RELEASED.  ALSO AMBER AUTO BRAKE MESSAGE WAS DISPLAYED ON THE WHEEL PAGE.  REPLACED THE TACHOMETER 22GG, FOR THE NR 4 MAIN IAW AMM 32-42-57.
